# SDR UPS00433317

- Difficulty date: June 14, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 7410032258
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BULK CARGO HOLD FLOOR SUPPORT LONGTITUDINAL BEAMS CRACKED IN TWO PLACES BS 2020 BL 0 BS 1988 LBL 30.  FLOOR SUPPORT BEAMS REPAIRED IAW SRM 53-10-07.
